A new method, based on the variational principle, for the transfer
Doklady Akademii Nauk, Tome 330 (1993) no. 2, pp. 137-139 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1993_330_2_a1,
     author = {I. V. Bezmenov},
     title = {A new method, based on the variational principle, for the transfer},
     journal = {Doklady Akademii Nauk},
     pages = {137--139},
     year = {1993},
     volume = {330},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1993_330_2_a1/}
}
TY  - JOUR
AU  - I. V. Bezmenov
TI  - A new method, based on the variational principle, for the transfer
JO  - Doklady Akademii Nauk
PY  - 1993
SP  - 137
EP  - 139
VL  - 330
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/DAN_1993_330_2_a1/
LA  - ru
ID  - DAN_1993_330_2_a1
ER  - 
%0 Journal Article
%A I. V. Bezmenov
%T A new method, based on the variational principle, for the transfer
%J Doklady Akademii Nauk
%D 1993
%P 137-139
%V 330
%N 2
%U http://geodesic.mathdoc.fr/item/DAN_1993_330_2_a1/
%G ru
%F DAN_1993_330_2_a1
I. V. Bezmenov. A new method, based on the variational principle, for the transfer. Doklady Akademii Nauk, Tome 330 (1993) no. 2, pp. 137-139. http://geodesic.mathdoc.fr/item/DAN_1993_330_2_a1/